# SDR SWIA201642661

- Difficulty date: September 8, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 33,064 hours, 19,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT FS 333 AT STRINGER 23L.  REPAIRED IAW EA.
